Works matching DE "BETHE-ansatz technique"
Results: 100
Exact Spectrum of Anomalous Dimensions of Planar N = 4 Supersymmetric Yang–Mills Theory: TBA and excited states.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 265, doi. 10.1007/s11005-010-0374-8
- By:
- Publication type:
- Article
Combinatorial Bethe Ansatz and Ultradiscrete Riemann Theta Function with Rational Characteristics.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 199, doi. 10.1007/s11005-007-0162-2
- By:
- Publication type:
- Article
Thermodynamic Bethe Ansatz Equation for osp(1|2) Integrable Spin Chain.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 35, p. 2427, doi. 10.1142/S0217732399002522
- By:
- Publication type:
- Article
A NUMERICAL TEST OF THE Y-SYSTEM IN THE SMALL SIZE LIMIT OF THE SU(2) × SU(2) PRINCIPAL CHIRAL MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 7/8, p. 1229, doi. 10.1142/S0217751X11052864
- By:
- Publication type:
- Article
MASS-GAPS AND SPIN CHAINS FOR (SUPER)MEMBRANES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 21, p. 3563, doi. 10.1142/S0217751X07037007
- By:
- Publication type:
- Article
A NOTE ON SPIN CHAIN/STRING DUALITY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 18, p. 4337, doi. 10.1142/S0217751X05020975
- By:
- Publication type:
- Article
Exact solution of the discrete Schrödinger equation for ferromagnetic chains.
- Published in:
- Philosophical Magazine, 2006, v. 86, n. 32, p. 4983, doi. 10.1080/14786430600740674
- By:
- Publication type:
- Article
Low- T Asymptotic Expansion of the Solution to the Yang-Yang Equation.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 1, p. 55, doi. 10.1007/s11005-013-0654-1
- By:
- Publication type:
- Article
String Hypothesis for [InlineMediaObject not available: see fulltext.] Spin Chains: A Particle/Hole Democracy.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 1, p. 1, doi. 10.1007/s11005-012-0570-9
- By:
- Publication type:
- Article
Reality Property of Discrete Wronski Map with Imaginary Step.
- Published in:
- Letters in Mathematical Physics, 2012, v. 100, n. 2, p. 151, doi. 10.1007/s11005-011-0521-x
- By:
- Publication type:
- Article
Preface.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 1, doi. 10.1007/s11005-011-0544-3
- Publication type:
- Article
Review of AdS/CFT Integrability: An Overview.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 3, doi. 10.1007/s11005-011-0529-2
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.1: Bethe Ansätze and the R-Matrix Formalism.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 191, doi. 10.1007/s11005-011-0530-9
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter I.1: Spin Chains in $${\mathcal{N}=4}$$ Super Yang-Mills.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 33, doi. 10.1007/s11005-011-0522-9
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter IV.2: Deformations, Orbifolds and Open Boundaries.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 375, doi. 10.1007/s11005-011-0515-8
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.6: Thermodynamic Bethe Ansatz.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 299, doi. 10.1007/s11005-011-0512-y
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.5: Lüscher Corrections.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 277, doi. 10.1007/s11005-011-0511-z
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.3: The Dressing Factor.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 231, doi. 10.1007/s11005-011-0482-0
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.4: Twist States and the Cusp Anomalous Dimension.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 255, doi. 10.1007/s11005-011-0483-z
- By:
- Publication type:
- Article
Review of AdS/CFT Integrability, Chapter III.2: Exact World-Sheet S-Matrix.
- Published in:
- Letters in Mathematical Physics, 2012, v. 99, n. 1-3, p. 209, doi. 10.1007/s11005-011-0478-9
- By:
- Publication type:
- Article
Hidden Grassmann Structure in the XXZ Model V: Sine-Gordon Model.
- Published in:
- Letters in Mathematical Physics, 2011, v. 96, n. 1-3, p. 325, doi. 10.1007/s11005-010-0438-9
- By:
- Publication type:
- Article
Cyclotomic Gaudin Models: Construction and Bethe Ansatz.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 3, p. 971, doi. 10.1007/s00220-016-2601-3
- By:
- Publication type:
- Article
The Bethe Wavefunction, by Michel Gaudin.
- Published in:
- 2015
- By:
- Publication type:
- Book Review
COORDINATE BETHE ANSÄTZE FOR NON-DIAGONAL BOUNDARIES.
- Published in:
- Reviews in Mathematical Physics, 2013, v. 25, n. 10, p. -1, doi. 10.1142/S0129055X13430071
- By:
- Publication type:
- Article
An Effective Field Theory for One-dimensional Polarized Fermi Gases.
- Published in:
- Journal of Low Temperature Physics, 2010, v. 158, n. 1/2, p. 36, doi. 10.1007/s10909-009-9948-1
- By:
- Publication type:
- Article
Tan's contact of a harmonically trapped one-dimensional Bose gas: Strong-coupling expansion and conjectural approach at arbitrary interactions.
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 7, p. 1583, doi. 10.1140/epjst/e2016-60343-6
- By:
- Publication type:
- Article
Spin-3/2 Ising model on a two-layer Bethe lattice with FM/AFM interactions.
- Published in:
- Condensed Matter Physics, 2009, v. 12, n. 2, p. 167, doi. 10.5488/CMP.12.2.167
- By:
- Publication type:
- Article
One-dimensional two-component Bose gas and the algebraic Bethe ansatz.
- Published in:
- Theoretical & Mathematical Physics, 2015, v. 183, n. 3, p. 800, doi. 10.1007/s11232-015-0297-8
- By:
- Publication type:
- Article
Semiclassical short strings in AdS × S.
- Published in:
- Theoretical & Mathematical Physics, 2011, v. 167, n. 3, p. 695, doi. 10.1007/s11232-011-0054-6
- By:
- Publication type:
- Article
The form factor program: A review and new results, the nested SU( N) off-shell Bethe ansatz and the 1/ N expansion.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 155, n. 1, p. 512, doi. 10.1007/s11232-008-0042-7
- By:
- Publication type:
- Article
Four-vertex model and random tilings.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 155, n. 1, p. 523, doi. 10.1007/s11232-008-0043-6
- By:
- Publication type:
- Article
Bäcklund transformations for the difference Hirota equation and the supersymmetric Bethe ansatz.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 155, n. 1, p. 567, doi. 10.1007/s11232-008-0047-2
- By:
- Publication type:
- Article
Weight Function for the Quantum Affine Algebra U<sub> q</sub>( $$\widehat{\mathfrak{s}\mathfrak{l}}_3$$ ).
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 145, n. 1, p. 1373, doi. 10.1007/s11232-005-0167-x
- By:
- Publication type:
- Article
Quantum Integrable Multiatom Matter-Radiation Models With and Without the Rotating-Wave Approximation.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 144, n. 1, p. 975, doi. 10.1007/s11232-005-0125-7
- By:
- Publication type:
- Article
Semiclassical geometry and integrability of the ads/cft correspondence.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 142, n. 2, p. 222, doi. 10.1007/s11232-005-0006-0
- By:
- Publication type:
- Article
Quasifree States in Some One-Dimensional Quantum Spin Models.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 139, n. 1, p. 542, doi. 10.1023/B:TAMP.0000022746.81620.65
- By:
- Publication type:
- Article
LARGE-N AND BETHE ANSATZ.
- Published in:
- Modern Physics Letters A, 2004, v. 19, n. 22, p. 1661, doi. 10.1142/S0217732304014859
- By:
- Publication type:
- Article
The new formulas for the eigenvectors of the Gaudin model in the so(5) case.
- Published in:
- Physics of Atomic Nuclei, 2011, v. 74, n. 6, p. 852, doi. 10.1134/S1063778811060068
- By:
- Publication type:
- Article
Q Operators for the Simple Quantum Relativistic Toda Chain.
- Published in:
- Physics of Atomic Nuclei, 2002, v. 65, n. 6, p. 1095, doi. 10.1134/1.1490117
- By:
- Publication type:
- Article
Some Exact Results for the Three-Layer Zamolodchikov Model.
- Published in:
- Physics of Atomic Nuclei, 2002, v. 65, n. 6, p. 984, doi. 10.1134/1.1490096
- By:
- Publication type:
- Article
Quantum computing via the Bethe ansatz.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 2, p. 585, doi. 10.1007/s11128-011-0268-4
- By:
- Publication type:
- Article
Persistent Currents and Bethe Ansatz.
- Published in:
- Acta Physica Polonica: A, 2011, v. 119, n. 2, p. 158
- By:
- Publication type:
- Article
PERSISTENT SPIN CURRENT AND ENTANGLEMENT IN THE ANISOTROPIC SPIN RING.
- Published in:
- Modern Physics Letters B, 2007, v. 21, n. 6, p. 327, doi. 10.1142/S0217984907012670
- By:
- Publication type:
- Article
BETHE ANSATZ FOR NON-COMPACT GROUPS:: THE PAIRING MODELS FOR BOSONS.
- Published in:
- Modern Physics Letters B, 2003, v. 17, n. 26, p. 1353, doi. 10.1142/S0217984903006347
- By:
- Publication type:
- Article
BETHE'S HYPOTHESIS.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2006, v. 20, n. 16, p. 2223, doi. 10.1142/S0217979206034728
- By:
- Publication type:
- Article
GAUDIN MAGNET WITH IMPURITY AND ITS GENERALIZED KNIZHNIK–ZAMOLODCHIKOV EQUATION.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2006, v. 20, n. 15, p. 2175, doi. 10.1142/S0217979206034595
- By:
- Publication type:
- Article
MONTE–CARLO THERMODYNAMIC BETHE ANSATZ.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2006, v. 20, n. 14, p. 2049, doi. 10.1142/S0217979206034522
- By:
- Publication type:
- Article
PERTURBATION THEORY ABOUT GENERALIZED SELF-CONSISTENT FIELD SOLUTION.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2005, v. 19, n. 14, p. 2225, doi. 10.1142/S021797920502978X
- By:
- Publication type:
- Article
EXACT AND SELF-CONSISTENT RESULTS IN ONE-DIMENSIONAL REPULSIVE HUBBARD MODEL.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2003, v. 17, n. 30, p. 5749, doi. 10.1142/S0217979203023380
- By:
- Publication type:
- Article
Thermodynamic Properties of One-Dimensional Hubbard Model at Finite Temperatures.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2003, v. 17, n. 18-20, p. 3354, doi. 10.1142/S0217979203020971
- By:
- Publication type:
- Article